The computation of the non-commutative generalization of the A-polynomial of the figure-eight knot

Rǎzvan Gelca, Jeremy Sain

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The paper computes the noncommutative A-ideal of the figure-eight knot, a noncommutative generalization of the A-polynomial. It is shown that if a knot has the same A-ideal as the figure-eight knot, then all colored Kauffman brackets are the same as those of the figure eight knot.

Original languageEnglish
Pages (from-to)785-808
Number of pages24
JournalJournal of Knot Theory and its Ramifications
Volume13
Issue number6
DOIs
StatePublished - Sep 2004

Keywords

  • A-polynomial
  • Kauffman bracket
  • Skein module

Fingerprint

Dive into the research topics of 'The computation of the non-commutative generalization of the A-polynomial of the figure-eight knot'. Together they form a unique fingerprint.

Cite this